# SDR SWAA094263

- Difficulty date: July 1, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 27,929 hours, 16,008 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hanger Assy
- Part number: 6557463
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE COVER LOWER AFT GIRT BAR HANGER LOOSE.  SECURED PER MM.
